# SDR AALA201706129040

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 56,597 hours, 14,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 1E AFT INBOARD SIDE HAS A MISSING LENS.  INSTALLED LENS IAW AMM 33-15-05.  OPERATIONAL CHECKED GOOD.
